Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Sudden onset of tenderness from bottom of hairline to ear and between jawline, painful bump on scalp area. Can I take Tylenol?

Hello I was woken from my sleep with an extremely painful tenderness from the bottom of my left hairline all the way to under my ear inbetween my jawline. There is a painful lump under my skin in my bottom scalp area, as well as my ear/jawline. There are no walk in clinics open right now. Would you reccommend taking a Tylenol like product or no?
Asked On : Tue, 12 Feb 2013
Answers:  1 Views:  133
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dentist 's  Response
Welcome to the forum.

According to your description , pain and lumps seems to be inflammatory in nature.
I advice you to give you rest to the part affected, you can take anti-inflammatory drug like Tylenol or motrin 1 tablet with food as and when required (upto 4 tablets daily) to reduce pain and inflammation and consult your doctor for thorough examination and rule out any infective cause.

I hope this information has been both informative and helpful for you.
Answered: Wed, 13 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor